Iiver Problems on Hormone Therapy?

hi ladies

i wonder if anyone could help with my problem.i was switched to Exemastane after 5 years on Tam and Anastrozole.i took it for a month before stopping it because i had awful stomach pain i’m due to see my g.p next week about what to do next but yesterday i felt most unwell with pain around my liver and nausea.i got an emergency appt with a g.p today and she sent me to the hospital for blood tests but won’t get result’s til next week.one of the side effect’s of this drug is inflammation of the liver and i was wondering if anyone had experianced the same? if so what was the outcome? sorry for going on a bit but i’m a bit worried.thanks

Hi lady_chihuahua

It sounds like you’re having a tough time at the moment.  Whilst you wait for the other users to reply with their experiences you might find it helfpul to talk things through with a member of staff on the helpline.  Here you can share your thoughts and concerns with some one who will offer you a listening ear as well as emotional support and practical information. 

The number to call is 0808 800 6000 and lines are open weekdays 9 to 5pm and Saturday 10 to 2pm.

Best wishes Sam, BCC Facilitator